# SDR ASAA2022061138688

- Difficulty date: June 11, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,459 hours, 8,008 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6758
- Condition: Faulty
- Location: #2 Engine
- Part time: 287 hours, 82 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON #2 ENGINE MSG NBR 73-11282 "EEC CHANNEL IS NOT ENERGIZED WITH ALTERNATOR VOLTAGE. SHORT TIME FAULT DEFERRED PER T/C 7827300. GROUNDED - YES. REF B737-900 AMM 73-21-60 REMOVED AND REPLACED EEC OPS CHECK GOOD.
